×

zbMATH — the first resource for mathematics

Recursive calculation of finite-time ruin probabilities. (English) Zbl 0629.62101
We develop a simple algorithm for the numerical calculation of finite- time ruin probabilities in a general discrete-time risk process model. These probabilities can be used for the calculation of approximations for the finite-time ruin probabilities in the classical actuarial risk model.

MSC:
62P05 Applications of statistics to actuarial sciences and financial mathematics
65C99 Probabilistic methods, stochastic differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bühlmann, H., Mathematical methods in risk theory, (1970), Springer Berlin · Zbl 0209.23302
[2] Panjer, H.H., Recursive evaluation of a family of compound distributions, ASTIN bulletin, 12, 22-26, (1981)
[3] Wikstad, N., Exemplification of ruin probabilities, ASTIN bulletin, 6, 147-152, (1971)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.